International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2021 Vol.20 No.3


Pages Title and author(s)
297-322Solution of interval-valued matrix games using intuitionistic fuzzy optimisation technique: an effective approach
Mijanur Rahaman Seikh; Shibaji Dutta
DOI: 10.1504/IJMOR.2020.10032648
323-327Self-adjoint linear maps on C*-algebra
Mehdi Tourani; Yasser Khalili
DOI: 10.1504/IJMOR.2020.10041902
328-354Evolutionary multi-objective optimisation: a bibliometric study
Mohamed Amine Abdeljaouad; Zied Bahroun; Slim Bechikh
DOI: 10.1504/IJMOR.2020.10034589
355-372Solving quadratic programming problems through a fully rough scheme and its applications
Amr A. Abohany; Rizk M. Rizk-Allah; Diana T. Mousa; Aboul Ella Hassanien
DOI: 10.1504/IJMOR.2020.10034131
373-384A model for viruses propagation throughout networks
Anis Rezgui
DOI: 10.1504/IJMOR.2020.10042955
385-401A fuzzy DEA approach on the extended transportation problem
Deepak Mahla; Shivi Agarwal
DOI: 10.1504/IJMOR.2020.10034416
402-417A periodic review decision model for an inventory system with two demand types
The Jin Ai; Ririn Diar Astanti; Huynh Trung Luong
DOI: 10.1504/IJMOR.2020.10033397
418-431Numerical methods for the optimal control of the heel angle of a rocket
Mohamed Aliane; Nacima Moussouni; Mohand Bentobache
DOI: 10.1504/IJMOR.2020.10035320
432-452Modelling a shared-resource network DEA with bad output in measuring technical efficiency of banking system
Khac Thanh Mai; Manh-Trung Phung; Bao-Ngoc Tong; Cheng-Ping Cheng; Son-Tung Le
DOI: 10.1504/IJMOR.2021.10039489